Groupe d’études et de recherche en analyse des décisions

Publications

Chantal Labbé

Articles

A simple discretization scheme for nonnegative diffusion processes with applications to option pricing
, et
Journal of Computational Finance, 15, 3–35, 2012 référence BibTeX
The Gerber-Shiu function and the generalized Cramér-Lundberg model
, et
Applied Mathematics and Computation, 218, 3035–3056, 2011 référence BibTeX
Conjugate duality in problems of constrained utility maximization
et
Stochastics, 81, 545–565, 2009 référence BibTeX
The expected discounted penalty function under a risk model with stochastic income
et
Applied Mathematics and Computation, 215, 1852–1867, 2009 référence BibTeX
Convex duality in constrained mean-variance portfolio optimization
et
Advances in Applied Probability, 39(1), 77–104, 2007 référence BibTeX